# SDR UIEA2016092600776

- Difficulty date: September 22, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,331 hours, 37,763 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Part number: M832481226
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O-RING APU OIL CAP DAMAGED.  REPLACED O-RING IAW AMM 49-11-00 AND LEAK CHECK.  NO LEAKS NOTED.
